Alert archive / Florida / High Surf Advisories in 2015

High Surf Advisory 2, NWS Mobile, AL

June 14, 2015Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this high surf advisory at Jun 14, 2015, 4:10 PM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Jun 15, 2015, 7:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2015, 4:10 PM CDT (21:10 UTC)
In effect from
Jun 15, 2015, 7:00 AM CDT
Expired
Jun 16, 2015, 1:00 AM CDT
In force
18 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WHUS44 KMOB 142110
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CDT SUN JUN 14 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
EVENING...

...HIGH SURF ADVISORY IN EFFECT EARLY MONDAY MORNING THROUGH LATE
MONDAY EVENING...

.A MODERATE ONSHORE WIND FLOW...COMBINED WITH A LONG PERIOD SWELL
AND FETCH TO THE EAST OF A DEVELOPING AREA OF LOW PRESSURE OVER THE
SOUTHERN AND WESTERN GULF...WILL CREATE CONDITIONS FAVORABLE FOR THE
DEVELOPMENT OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA THROUGH TUESDAY. SURF HEIGHTS WILL INCREASE TO
4 TO 6 FEET ALONG THE LOCAL BEACHES MONDAY THROUGH MONDAY EVENING. 

ALZ265-266-FLZ202-204-206-150500-
/O.NEW.KMOB.SU.Y.0002.150615T1200Z-150616T0600Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-150617T0600Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
410 PM CDT SUN JUN 14 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

...HIGH SURF ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT
TUESDAY. 

* WAVES AND SURF...INCREASING TO 4 TO 6 FEET ALONG THE LOCAL BEACHES
  MONDAY THROUGH MONDAY EVENING.

* IMPACTS...AN EXTENDED PERIOD OF FREQUENT LIFE-THREATENING RIP
  CURRENTS ARE LIKELY. HIGH SURF WILL ALSO CAUSE DANGEROUS CONDITIONS
  FOR SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING FREQUENT RIP CURRENTS AND LOCALIZED
BEACH EROSION.

&&

$$
4 follow-up statements
252 
WHUS44 KMOB 150448
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CDT SUN JUN 14 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
EVENING...

...HIGH SURF ADVISORY IN EFFECT EARLY MONDAY MORNING THROUGH LATE
MONDAY EVENING...

.A MODERATE ONSHORE WIND FLOW...COMBINED WITH A LONG PERIOD SWELL
AND FETCH TO THE EAST OF A DEVELOPING AREA OF LOW PRESSURE OVER
THE SOUTHERN AND WESTERN GULF...WILL CREATE CONDITIONS FAVORABLE
FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS ALONG THE BEACHES
OF ALABAMA AND NORTHWEST FLORIDA THROUGH TUESDAY. SURF HEIGHTS
OF 4 TO 6 FEET EXPECTED ALONG THE LOCAL BEACHES MONDAY THROUGH
MONDAY EVENING.

ALZ265-266-FLZ202-204-206-151300-
/O.CON.KMOB.SU.Y.0002.150615T1200Z-150616T0600Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-150617T0600Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
1148 PM CDT SUN JUN 14 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 1 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT
TUESDAY.

* WAVES AND SURF...4 TO 6 FEET ALONG THE LOCAL BEACHES MONDAY
  THROUGH MONDAY EVENING.

* IMPACTS...AN EXTENDED PERIOD OF FREQUENT LIFE-THREATENING RIP 
  CURRENTS ARE LIKELY. HIGH SURF WILL ALSO CAUSE DANGEROUS 
  CONDITIONS FOR SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING FREQUENT RIP CURRENTS AND LOCALIZED
BEACH EROSION.

&&

$$
004 
WHUS44 KMOB 150955
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
455 AM CDT MON JUN 15 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
EVENING...

...HIGH SURF ADVISORY IN EFFECT EARLY MONDAY MORNING THROUGH LATE
THIS EVENING...

.A MODERATE ONSHORE WIND FLOW...COMBINED WITH A LONG PERIOD SWELL
AND FETCH TO THE EAST OF A DEVELOPING AREA OF LOW PRESSURE OVER
THE SOUTHERN AND WESTERN GULF...WILL CREATE CONDITIONS FAVORABLE
FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS ALONG THE BEACHES
OF ALABAMA AND NORTHWEST FLORIDA THROUGH TUESDAY. SURF HEIGHTS OF
4 TO 6 FEET EXPECTED ALONG THE LOCAL BEACHES MONDAY THROUGH
MONDAY EVENING.

ALZ265-266-FLZ202-204-206-152200-
/O.CON.KMOB.SU.Y.0002.150615T1200Z-150616T0600Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-150617T0600Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
455 AM CDT MON JUN 15 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

* WAVES AND SURF...4 TO 6 FEET ALONG THE LOCAL BEACHES MONDAY 
  THROUGH MONDAY EVENING. 

* IMPACTS...AN EXTENDED PERIOD OF FREQUENT LIFE-THREATENING RIP 
  CURRENTS ARE LIKELY. HIGH SURF WILL ALSO CAUSE DANGEROUS 
  CONDITIONS FOR SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING FREQUENT RIP CURRENTS AND LOCALIZED
BEACH EROSION.

&&

$$
170 
WHUS44 KMOB 151912
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CDT MON JUN 15 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
EVENING...

...HIGH SURF ADVISORY IN EFFECT THROUGH LATE THIS EVENING...

.A MODERATE ONSHORE WIND FLOW...COMBINED WITH A LONG PERIOD SWELL
AND FETCH TO THE EAST OF A DEVELOPING AREA OF LOW PRESSURE OVER
THE SOUTHERN AND WESTERN GULF...WILL CREATE CONDITIONS FAVORABLE
FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS ALONG THE BEACHES
OF ALABAMA AND NORTHWEST FLORIDA THROUGH TUESDAY. SURF HEIGHTS OF
4 TO 6 FEET EXPECTED ALONG THE LOCAL BEACHES THROUGH THIS EVENING.

ALZ265-266-FLZ202-204-206-160400-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-150616T0600Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-150617T0600Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
212 PM CDT MON JUN 15 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WAVES AND SURF...4 TO 6 FEET ALONG THE LOCAL BEACHES MONDAY 
  THROUGH MONDAY EVENING. 

* IMPACTS...AN EXTENDED PERIOD OF FREQUENT LIFE-THREATENING RIP 
  CURRENTS ARE LIKELY. HIGH SURF WILL ALSO CAUSE DANGEROUS 
  CONDITIONS FOR SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING FREQUENT RIP CURRENTS AND LOCALIZED
BEACH EROSION.

&&

$$
905 
WHUS44 KMOB 160355
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1055 PM CDT MON JUN 15 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

...HIGH SURF ADVISORY IN EFFECT THROUGH 1 AM CDT TUESDAY...

.A MODERATE ONSHORE WIND FLOW...COMBINED WITH A LONG PERIOD SWELL
AND FETCH TO THE EAST OF TROPICAL STORM BILL IN THE WESTERN GULF OF
MEXICO WILL CREATE CONDITIONS FAVORABLE FOR THE DEVELOPMENT OF
DANGEROUS RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST
FLORIDA THROUGH TUESDAY. SURF HEIGHTS OF 4 TO 5 FEET EXPECTED ALONG
THE LOCAL BEACHES THROUGH THIS EVENING...BUT GRADUALLY DIMINISHING
AFTER MIDNIGHT.

ALZ265-266-FLZ202-204-206-161200-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-150616T0600Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-150617T0600Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
1055 PM CDT MON JUN 15 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WAVES AND SURF...4 TO 5 FEET ALONG THE LOCAL BEACHES THIS EVENING
  GRADUALLY DIMINISHING AFTER MIDNIGHT. 

* IMPACTS...AN EXTENDED PERIOD OF FREQUENT LIFE-THREATENING RIP 
  CURRENTS ARE LIKELY. HIGH SURF WILL ALSO CAUSE DANGEROUS 
  CONDITIONS FOR SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING FREQUENT RIP CURRENTS AND LOCALIZED
BEACH EROSION.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Jun 14, 4:07 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 14, 4:07 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
407 PM CDT SUN JUN 14 2015

.SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...EARLY AFTERNOON SATELLITE
IMAGERY CONTINUES TO SHOW THE DEEPER PLUME OF MOISTURE GRADUALLY
SHIFTING WESTWARD AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES
TO BUILD FROM THE WESTERN ATLANTIC OCEAN AND SOUTHEAST STATES TOWARD
THE CENTRAL GULF COAST REGION. THE BETTER COVERAGE OF SHOWERS AND
STORMS HAS SHIFTED A LITTLE FARTHER WESTWARD AS EXPECTED TODAY...
MAINLY CONFINED ACROSS SOUTHEAST MS AND ADJACENT FAR SOUTHWEST
AL...WITH ONLY ISOLATED STORMS BEGINNING TO DEVELOP ALONG THE
SEABREEZE IN THE INLAND NORTHWEST FL PANHANDLE. OTHERWISE...HOT/HUMID
CONDITIONS PREVAILED WITH HEAT INDICES REACHING INTO THE MID 90S TO
AROUND 102. A DEVELOPING TROUGH OF LOW PRESSURE WAS MEANWHILE
BECOMING BETTER ORGANIZED ACROSS THE YUCATAN PENINSULA AND THE
ADJACENT SOUTHERN GULF OF MEXICO EARLY THIS AFTERNOON...WITH
SATELLITE SHOWING CONVECTION MORE PRONOUNCED TO THE EAST OF THE
TROUGH.

THE LATEST SHORT TERM AND HIGH RESOLUTION MODEL GUIDANCE IS IN
DECENT AGREEMENT WITH QUICKLY DIMINISHING THE CONVECTIVE COVERAGE
ACROSS OUR FORECAST AREA BY EARLY EVENING AS THE DRIER AND MORE
SUBSIDENT AIRMASS MOVES ACROSS OUR REGION...AND HAVE OPTED TO KEEP
POPS BELOW MENTIONABLE LEVELS THIS EVENING THROUGH TONIGHT. ANOTHER
WARM AND MUGGY NIGHT IS ANTICIPATED WITH LOWS RANGING FROM AROUND 70
OVER THE INTERIOR TO THE MID TO UPPER 70S NEAR THE IMMEDIATE COAST.
VERY PATCHY FOG DEVELOPMENT CANNOT BE ENTIRELY RULED OUT AGAIN LATE
TONIGHT...BUT LIMITED COVERAGE AND LOW CONFIDENCE HAS PRECLUDED
MENTION IN THE FORECAST. LITTLE CHANGE TO THE OVERALL FORECAST
REASONING IS EXPECTED FOR MONDAY AS THE UPPER RIDGE AXIS CONTINUES
TO STRETCH WESTWARD FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF
COAST REGION...WITH PLUME OF DEEP LAYER MOISTURE STAYING FOCUSED
MOSTLY TO THE WEST OF OUR FORECAST AREA. WEAK MOISTURE CONVERGENCE
AND AVAILABLE INSTABILITY DOES SUPPORT KEEPING ISOLATED [20 PERCENT
COVERAGE OF] SHOWERS AND THUNDERSTORMS IN THE FORECAST MAINLY ACROSS
THE SOUTHERN HALF OF THE REGION MONDAY. ANOTHER HOT AND HUMID DAY IS
ANTICIPATED WITH HIGHS ONCE AGAIN REACHING NEAR 90 ALONG THE COAST
TO THE LOWER TO MID 90S INLAND. FACTOR IN THE HUMIDITY AND AFTERNOON
HEAT INDICES SHOULD ONCE AGAIN REACH THE MID 90S TO AROUND 100.

NHC GUIDANCE CONTINUES TO TRACK THE DEVELOPING SYSTEM NORTHWESTWARD
TOWARD THE WESTERN GULF WELL TO THE WEST OF OUR CWA OVER THE NEXT
COUPLE OF DAYS. LONG PERIOD SWELL FROM THIS FEATURE WILL BRING A
CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS TO OUR LOCAL BEACHES
THROUGH TUESDAY. SURF HEIGHTS MAY REACH THE 4-6 FT RANGE ALONG THE
MAJORITY OF OUR LOCAL BEACHES MONDAY...SO WE HAVE OPTED TO ISSUE A
HIGH SURF ADVISORY MONDAY INTO MONDAY EVENING. /21

FOR MONDAY NIGHT...ISOLATED SEA BREEZE SHOWERS AND STORMS EXPECTED
ONCE AGAIN MONDAY AFTERNOON...WINDING DOWN BY EARLY EVENING AS THE
DAYTIME HEATING SUBSIDES. BEST CHANCE FOR DEVELOPMENT WILL LIE
ACROSS THE SOUTHERN PORTION OF THE AREA. GUSTY WINDS AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH ANY STRONGER
STORMS THAT LINGER INTO THE EVENING HOURS. WARM OVERNIGHT TEMPERATURES
AND THE MUGGINESS WILL PERSIST AS TEMPERATURES WILL ONLY FALL INTO
THE MID TO LOW 70S ACROSS INLAND AREAS WITH UPPER 70S ACROSS COASTAL
COMMUNITIES AND COUNTIES. 07/MB

.LONG TERM [TUESDAY THROUGH SUNDAY]...UPPER LEVEL RIDGING OVER THE
REGION WILL PERSIST BUT GRADUALLY WEAKEN AS WE MOVE THROUGH THE WORK
WEEK. SOUTHERLY ONSHORE FLOW EXPECTED EACH AFTERNOON...BRINGING A
SMALL CHANCE FOR SHOWERS AND STORMS...MAINLY POPPING UP ALONG THE
SEA BREEZE. POPS WILL GENERALLY REMAIN IN THE 20 TO 30 PERCENT RANGE
EACH AFTERNOON THROUGH THE FORECAST PERIOD. THE AFOREMENTIONED RIDGE
WILL ALSO KEEP THE DEVELOPING LOW PRESSURE SYSTEM IN THE WESTERN
GULF WELL WEST OF OUR AREA...EVENTUALLY MOVING INLAND ACROSS THE
TEXAS COASTLINE BY MID WEEK. THIS SYSTEM WILL LIKELY KEEP THE RIP
CURRENT RISK HIGH EARLY IN THE WEEK...BEFORE THE SWELL DECREASES
TUESDAY INTO WEDNESDAY.

TEMPERATURES WILL CONTINUE TO SOUND LIKE A BROKEN RECORD THROUGH THE
WEEK. HIGHS EXPECTED TO RISE INTO THE MID 90S ACROSS INLAND COUNTIES
AND LOW 90S ALONG THE COAST EACH DAY. HEAT INDICES WILL RISE INTO
THE UPPER 90S FOR MUCH OF THE AREA WITH SOME LOCATIONS HITTING THE
100 MARK. THE HIGHEST HEAT INDEX VALUES ARE LIKELY TO OCCUR OVER
SOUTH CENTRAL ALABAMA. EXPECTING HEAT INDICES TO STAY A FEW DEGREES
BELOW ADVISORY CRITERIA EACH AFTERNOON. OVERNIGHT LOW TEMPERATURES
WILL RANGE FROM LOW 70S INLAND TO UPPER 70S ACROSS COASTAL
COMMUNITIES. 07/MB

&&

.AVIATION...
18Z ISSUANCE...SCATTERED TO OCCASIONALLY BROKEN CUMULUS FIELDS WITH
BASES BETWEEN 3- 5 KFT AGL WILL PREVAIL ACROSS MUCH OF THE REGION
THIS AFTERNOON. SCATTERED SHRA/TSRA WILL PRIMARILY IMPACT SOUTHEAST
MS AND ADJACENT SOUTHWEST AL...THOUGH ISOLATED TSRA ARE ALSO POSSIBLE
FARTHER EAST ALONG THE SEABREEZE. GUSTY WINDS...FREQUENT LIGHTNING
AND VISIBILITY REDUCTIONS TO MVFR TO IFR LEVELS WITH CONVECTION.
THERE IS SOME POTENTIAL FOR BRIEF PERIODS OF MVFR TO LOCALIZED IFR
CIGS TONIGHT... ALONG WITH VERY PATCHY MVFR TO IFR FOG...BUT
CONFIDENCE REMAINED TOO LOW TO INCLUDE WITHIN THIS TERMINAL FORECAST
ISSUANCE. /21

&&

.MARINE...A RIDGE OF HIGH PRESSURE WILL CONTINUE TO STRETCH FROM THE
WESTERN ATLANTIC TO THE SOUTHEAST STATES THROUGH MONDAY BEFORE
GRADUALLY BUILDING INTO THE NORTH CENTRAL GULF DURING THE MIDDLE TO
LATTER HALF OF THE WEEK. A DEVELOPING LOW PRESSURE SYSTEM NEAR THE
YUCATAN PENINSULA AND SOUTHERN GULF IS FORECAST TO MOVE
NORTHWESTWARD TOWARD THE WESTERN GULF OF MEXICO OVER THE NEXT COUPLE
OF DAYS. A PERSISTENT MODERATE TO OCCASIONALLY STRONG SOUTHEASTERLY
WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MONDAY BEFORE
GRADUALLY DIMINISHING FOR THE REMAINDER OF THE WEEK AS THE SURFACE
RIDGE BUILDS INTO THE NORTH CENTRAL GULF. LONG PERIOD SWELL AND
FETCH EAST OF THIS DEVELOPING SYSTEM WILL HELP GENERATE SEAS MOSTLY
BETWEEN 4 TO 6 FEET OFFSHORE. WHILE OCCASIONAL SEAS COULD NEAR 7
FEET OVER FAR WESTERN PORTIONS OF THE MARINE AREA MONDAY...
CONFIDENCE REMAINED LOW ENOUGH TO PRECLUDE ISSUANCE OF A SMALL CRAFT
ADVISORY ATTM. WINDS AND SEAS GRADUALLY LOWER DURING THE MIDDLE TO
LATTER HALF OF THE WEEK AS HIGH PRESSURE BUILDS OVER THE NORTH
CENTRAL GULF. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  90  74  91  74 /  10  20  10  20  10
PENSACOLA   76  90  75  90  75 /  10  20  10  20  10
DESTIN      78  88  76  88  76 /  10  20  10  10  10
EVERGREEN   70  94  70  96  71 /  10  10  10  20  10
WAYNESBORO  71  92  70  94  71 /  10  20  10  20  10
CAMDEN      70  94  71  96  72 /  10  10  10  20  10
CRESTVIEW   70  94  70  94  71 /  10  20  10  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR BALDWIN
     COASTAL-MOBILE COASTAL.

     HIGH SURF ADVISORY FROM 7 AM MONDAY TO 1 AM CDT TUESDAY FOR
     BALDWIN COASTAL-MOBILE COASTAL.

FL...HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR ESCAMBIA
     COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.

     HIGH SURF ADVISORY FROM 7 AM MONDAY TO 1 AM CDT TUESDAY FOR
     ESCAMBIA COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.

MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jun 14, 4:41 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
441 AM CDT SUN JUN 14 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-150945-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
441 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH
TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE LATE THIS MORNING THROUGH EARLY THIS EVENING. THE BEST
CHANCE FOR MEASURABLE RAIN WILL BE GENERALLY ALONG AND WEST OF A
LINE STRETCHING FROM NAVARRE BEACH FLORIDA TO WAYNESBORO MISSISSIPPI
WHICH INCLUDES MANY INLAND AND COASTAL AREAS OF SOUTHWEST ALABAMA.
SOME LOCALIZED FLOODING WILL BE POSSIBLE WITH THE HEAVIER SHOWERS OR
THUNDERSTORMS THROUGH EARLY THIS EVENING. A FEW STRONGER THUNDERSTORMS
MOSTLY DURING THE LATE AFTERNOON OR EARLY EVENING HOURS COULD PRODUCE
GUSTY STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH
LATE TUESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND
MAY RESULT IN SOME ISOLATED CASES OF NUISANCE TYPE FLOODING OF LOWER
LYING AND POOR DRAINAGE AREAS. OTHER HAZARDS IN AND NEAR STORMS WILL
BE BRIEF STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING.

AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE CENTRAL GULF
COAST REGION LATER IN THE WEEK WHICH BRINGS THE POTENTIAL FOR HEAT
INDICES RISING TO BETWEEN 100 AND 103 DEGREES FOR MANY AREAS TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-150945-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
441 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY FOR MOST MARINE
AREAS THROUGH TONIGHT. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY FOR MOST MARINE
AREAS THROUGH MONDAY. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.

In the hours before

Special weather statement, Jun 14, 2:03 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
203 PM CDT SUN JUN 14 2015

MSZ067-141930-
WAYNE MS-
203 PM CDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY UNTIL 230
PM CDT...

AT 203 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MILL CREEK...OR 11 MILES WEST OF WAYNESBORO...MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WHISTLER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3182 8894 3183 8876 3184 8872 3154 8857
      3152 8889 3163 8894
TIME...MOT...LOC 1903Z 159DEG 28KT 3171 8884
Special weather statement, Jun 14, 2:37 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
237 PM CDT SUN JUN 14 2015

MSZ067-142000-
WAYNE MS-
237 PM CDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 300
PM CDT...

AT 236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF WAYNESBORO...MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
RURAL LOCATIONS NORTH OF WAYNESBORO...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3183 8876 3185 8865 3189 8851 3186 8849
      3173 8847 3166 8877 3180 8888 3183 8889
TIME...MOT...LOC 1936Z 157DEG 27KT 3182 8872

Nearby

High Surf Advisories in Florida, 2015High Surf Advisories in Alabama, 2015Every high surf advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.